MATHEMATICA BOHEMICA, Vol. 132, No. 1, pp. 55-58 (2007)

A remark on supra-additive and supra-multiplicative operators on $C(X)$

Z. Ercan

Z. Ercan, Middle East Technical University, Department of Mathematics, 065 31 Ankara, Turkey, e-mail:

Abstract: M. Radulescu proved the following result: Let $X$ be a compact Hausdorff topological space and ${\pi } C(X)\rightarrow C(X)$ a supra-additive and supra-multiplicative operator. Then ${\pi }$ is linear and multiplicative. We generalize this result to arbitrary topological spaces.

Keywords: $C(X)$-space, supra-additive, supra-multiplicative operator, realcompact

Classification (MSC2000): 46J10, 46E25

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2007–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition